# SDR ASAA2014041107510

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 12,765 hours, 3,711 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND FMC DISAGREE, ACFT GROUNDED.  COMPLETED CHECK LIST, FMC NORMAL.
